# SDR 97ZZZX909

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6103X
- Make and model: Snias AS350B2
- Aircraft serial: 2723
- System (JASC): 7170 · Engine Drains
- Part: Hose
- Part number: 350A21010148
- Condition: Disconnected
- Location: Drain Fuel Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND FUEL/OIL DRAIN LINE ITEM 30 PG 71.70.10, PG 2, EUROCOPTER AS350B2 PARTS MANUAL, HAD COME LOOSE CAUSING DRAIN FUEL TO DRAIN INTO ELECTRICAL JUNCTION BOX AREA.  THIS PROBLEM WAS ALSO FOUND IN SAME AREA WITH ANOTHER AIRCRAFT OF SAME MODEL.
